I have high blood pressure and take medicine for it,why do i get lite headed or dizzy from activities?

I took my grandkids to six flags and got wiked lite headed and dizzy from the rides that never used to bother me.

Related Items

4 Responses to “I have high blood pressure and take medicine for it,why do i get lite headed or dizzy from activities?”

  1. al l said:

    You need to tell your doctor.

  2. rockonsteve said:

    The blood pressure medicine which lowers your blood pressure may as a side effect, lower it so much that you may feel dizzy when standing up quickly from a sitting position or doing other physical activities. Almost all BP medications give a warning about this in their literature, adding that this “rarely results in fainting”.

    If this happens often, you should mention it to your doctor who may lower your dosage or prescribe a different medication.

  3. doug0102 said:

    From rides? A healthy person might get dizzy on those rides, let alone a person with health problems.
    As for the rides that “never used to bother you,” when was that? When you were 20?

  4. Cleveland Dominguez said:

    My partner and I stumbled over here coming from a different web address and thought I might as well check things out. I like what I see so now i am following you. Look forward to looking into your web page again.




Message:

[newtagclound int=0]

Subscribe

Recent Comments

Recent Posts

Archives